Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Estimates for the Szegö and Poisson kernels of sufficiently rounded tube domains


Author: Lawrence J. Dickson
Journal: Bull. Amer. Math. Soc. 78 (1972), 844-846
MSC (1970): Primary 31B10, 31B25; Secondary 32F05, 52A20
MathSciNet review: 0311948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B10, 31B25, 32F05, 52A20

Retrieve articles in all journals with MSC (1970): 31B10, 31B25, 32F05, 52A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13056-8
PII: S 0002-9904(1972)13056-8